# SDR SWAA041515

- Difficulty date: May 30, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 69,456 hours, 60,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND EEPLS AT OVERWING EXITS INOP.  REMOVED AND REPLACED EEPLS BATTERY PER MM.
